Ma, To Fu (T.F. Ma)
Title
Cited by
Cited by
Year
Positive solutions for a quasilinear elliptic equation of Kirchhoff type
CO Alves, F Corrêa, TF Ma
Computers & Mathematics with Applications 49 (1), 85-93, 2005
5802005
Positive solutions for a nonlinear nonlocal elliptic transmission problem
TF Ma, JEM Rivera
Applied Mathematics Letters 16 (2), 243-248, 2003
2592003
Remarks on an elliptic equation of Kirchhoff type
TF Ma
Nonlinear Analysis: Theory, Methods & Applications 63 (5-7), e1967-e1977, 2005
2092005
Iterative solutions for a beam equation with nonlinear boundary conditions of third order
TF Ma, J Da Silva
Applied Mathematics and Computation 159 (1), 11-18, 2004
992004
Monotone positive solutions for a fourth order equation with nonlinear boundary conditions
E Alves, TF Ma, ML Pelicer
Nonlinear Analysis: Theory, Methods & Applications 71 (9), 3834-3841, 2009
842009
Exponential decay of the viscoelastic Euler-Bernoulli equation with a nonlocal dissipation in general domains
MM Cavalcanti, VN Domingos Cavalcanti, TF Ma
Differential and Integral Equations 17 (5-6), 495-510, 2004
702004
Existence results and numerical solutions for a beam equation with nonlinear boundary conditions
TF Ma
Applied Numerical Mathematics 47 (2), 189-196, 2003
682003
Global attractor for a model of extensible beam with nonlinear damping and source terms
TF Ma, V Narciso
Nonlinear Analysis: Theory, Methods & Applications 73 (10), 3402-3412, 2010
642010
Boundary stabilization for a non‐linear beam on elastic bearings
TF Ma
Mathematical Methods in the Applied Sciences 24 (8), 583-594, 2001
632001
Existence results for a model of nonlinear beam on elastic bearings
TF Ma
Applied Mathematics Letters 13 (5), 11-15, 2000
632000
Global existence and asymptotic stability for viscoelastic problems
MM Cavalcanti, VND Cavalcanti, TF Ma, JA Soriano
Differential and Integral Equations 15 (6), 731-748, 2002
542002
Exponential stability for a plate equation with p‐Laplacian and memory terms
D Andrade, MA Jorge Silva, TF Ma
Mathematical Methods in the Applied Sciences 35 (4), 417-426, 2012
512012
Positive solutions for a beam equation on a nonlinear elastic foundation
TF Ma
Mathematical and Computer Modelling 39 (11-12), 1195-1201, 2004
492004
Global solutions for a nonlinear wave equation with the p-Laplacian operator
H Gao, TF Ma
Electronic Journal of Qualitative Theory of Differential Equations 1999 (11 …, 1999
471999
On a viscoelastic plate equation with history setting and perturbation of p-Laplacian type
MAJ Silva, TF Ma
IMA Journal of Applied Mathematics 78 (6), 1130-1146, 2013
462013
Positive solutions for a nonlocal fourth order equation of Kirchhoff type
TF Ma
Conference Publications 2007 (Special), 694, 2007
462007
On weak solutions for an evolution equation with exponential nonlinearities
TF Ma, JA Soriano
Nonlinear Analysis: Theory, Methods & Applications 37 (8), 1029-1038, 1999
451999
Long-time behavior of a quasilinear viscoelastic equation with past history
R de Oliveira Araújo, TF Ma, Y Qin
Journal of Differential Equations 254 (10), 4066-4087, 2013
442013
An operator equation suggested by a class of stationary problems
D Andrade, TF Ma
Comm. Appl. Nonlinear Anal 4, 65-71, 1997
421997
Symmetric equilibria for a beam with a nonlinear elastic foundation
MR Grossinho, TF Ma
Portugaliae Mathematica 51 (3), 375-394, 1994
401994
The system can't perform the operation now. Try again later.
Articles 1–20